MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Catalog Number 995081
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the x-force n30 nephrostomy balloon dilation catheter was damaged prior to use and unusable.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.Visual evaluation noted the sample was received in a closed ziploc bag identified with a biohazard label and sterilized by eo label; the bag was handwritten.Inside of the bag there was the balloon catheter with the balloon guard still in place.The balloon hub of the catheter reads "8 x 15 cm" and "30 atm"; the wire hub reads "0.038 (0.97mm) wire".The sample was evaluated in the bio testing lab, first performing a visual inspection of the device and no visible anomalies were identified.In this visual inspection it was noticed that the balloon had the guard still in place, and when the guard was removed it was observed that the balloon was never inflated since it was still fully folded.Functional evaluation noted upon completion of the visual inspection, a functional testing was performed introducing a 0.038" guidewire through the wire hub; the guide wire was introduced without resistance through all the catheter inner lumen hub.Then using the balloon hub the catheter was filled with distilled water using an inflation device.The balloon was inflated and then it was pressurized up to 30 atm without shown leaks or irregularities.Afterwards, the balloon ws deflated applying vacuum in the inflation device and it was deflated without problems.Based on the results of the sample evaluation this complaint is unconfirmed since the balloon was inflated and deflated without complications and no irregularities were observed.No root cause could be found because the reported event was unconfirmed.The lot number is unknown; therefore, the device history record could not be reviewed.The labelling review is not required as the reported event is unconfirmed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17894931
Report Number1018233-2023-07264
Device Sequence Number17894225
Product Code LJE
UDI-Device Identifier00801741080715
UDI-Public(01)00801741080715
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number995081
Device Lot NumberBMEZFM14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown